Alert archive / Texas / Wind Advisories in 2009
Wind Advisory 9, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this wind advisory at Apr 26, 2009, 11:31 AM CDT for 11 counties in Texas. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2009, 11:31 AM CDT (16:31 UTC)
- Expired
- Apr 26, 2009, 8:05 PM CDT
- In force
- 9 hr
- Issued by
- NWS Houston/Galveston, TX
Counties Austin County, TX, Brazoria County, TX, Burleson County, TX, Chambers County, TX, Colorado County, TX, Fort Bend County, TX, Galveston County, TX, Jackson County, TX, Matagorda County, TX, Washington County, TX, Wharton County, TX
The radar
The Houston radar (KHGX), 83 km from the middle of the area, began a volume at 16:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 4.5 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 982 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 665 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 217 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KHGX 261631 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1131 AM CDT SUN APR 26 2009 ...WIND ADVISORY FOR THE WESTERN THIRD OF SOUTHEAST TEXAS THIS AFTERNOON... ...WIND ADVISORY FOR THE IMMEDIATE COAST TONIGHT... .A TIGHT PRESSURE GRADIENT WILL RESULT IN GUSTY SOUTHEAST WINDS OF 20 TO 30 MPH...WITH GUSTS OF 30 TO 40 MPH AT TIMES. . TXZ195-197-210-211-226-227-235-270045- /O.NEW.KHGX.WI.Y.0009.090426T1631Z-090427T0100Z/ AUSTIN-BURLESON-COLORADO-FORT BEND-JACKSON-WASHINGTON-WHARTON- INCLUDING THE CITIES OF...BELLVILLE...BRENHAM...CALDWELL... COLUMBUS...EAGLE LAKE...EDNA...EL CAMPO...LAKE SOMERVILLE... MISSOURI CITY...PIERCE...RICHMOND...ROSENBERG...SEALY... SUGAR LAND...WEIMAR...WHARTON 1131 AM CDT SUN APR 26 2009 ...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. A TIGHT PRESSURE GRADIENT WILL RESULT IN SOUTHEAST WINDS OF 20 TO 30 MPH THIS AFTERNOON. WIND GUSTS OF 30 TO 40 MPH ARE LIKELY AT TIMES. OVER INLAND AREAS...WIND SPEEDS ARE EXPECTED TO DIMINISH TO 15 TO 20 MPH SHORTLY AFTER SUNSET. HOWEVER...THE WINDS WILL REMAIN STRONG UNTIL LATE TONIGHT FOR IMMEDIATE COASTAL AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS. && $$ TXZ236-237-270045- /O.NEW.KHGX.WI.Y.0009.090426T1631Z-090427T0900Z/ BRAZORIA-MATAGORDA- INCLUDING THE CITIES OF...ALVIN...ANGLETON...BAY CITY... FREEPORT...LAKE JACKSON...PALACIOS...PEARLAND 1131 AM CDT SUN APR 26 2009 ...WIND ADVISORY IN EFFECT UNTIL 4 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT MONDAY. A TIGHT PRESSURE GRADIENT WILL RESULT IN SOUTHEAST WINDS OF 20 TO 30 MPH THIS AFTERNOON. WIND GUSTS OF 30 TO 40 MPH ARE LIKELY AT TIMES. OVER INLAND AREAS...WIND SPEEDS ARE EXPECTED TO DIMINISH TO 15 TO 20 MPH SHORTLY AFTER SUNSET. HOWEVER...THE WINDS WILL REMAIN STRONG UNTIL LATE TONIGHT FOR IMMEDIATE COASTAL AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS. && $$ TXZ214-238-270045- /O.NEW.KHGX.WI.Y.0009.090427T0100Z-090427T0900Z/ CHAMBERS-GALVESTON- INCLUDING THE CITIES OF...ANAHUAC...FRIENDSWOOD...GALVESTON... LEAGUE CITY...MONT BELVIEU...TEXAS CITY...WINNIE 1131 AM CDT SUN APR 26 2009 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 4 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 4 AM CDT MONDAY. A TIGHT PRESSURE GRADIENT WILL RESULT IN SOUTHEAST WINDS OF 15 TO 25 MPH THIS AFTERNOON. ALONG THE IMMEDIATE COAST...WINDS ARE EXPECTED TO INCREASE SHORTLY AFTER SUNSET TO 20 TO 30 MPH WITH GUSTS OF 30 TO 40 MPH. THE WINDS WILL DIMINISH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS. && $$
2 follow-up statements
000 WWUS74 KHGX 262027 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 327 PM CDT SUN APR 26 2009 ...WIND ADVISORY FOR THE WESTERN THIRD OF SOUTHEAST TEXAS UNTIL 8 PM CDT... ...WIND ADVISORY FOR THE IMMEDIATE COAST TONIGHT... .A TIGHT PRESSURE GRADIENT WILL RESULT IN GUSTY SOUTHEAST WINDS OF 20 TO 30 MPH...WITH GUSTS OF 30 TO 40 MPH AT TIMES. WINDS WILL DECREASE OVER INLAND AREAS SHORTLY AFTER SUNSET...BUT WILL ACTUALLY PEAK ALONG THE IMMEDIATE COAST OVERNIGHT. TXZ195-197-210-211-226-227-235-270100- /O.CON.KHGX.WI.Y.0009.000000T0000Z-090427T0100Z/ AUSTIN-BURLESON-COLORADO-FORT BEND-JACKSON-WASHINGTON-WHARTON- INCLUDING THE CITIES OF...BELLVILLE...BRENHAM...CALDWELL... COLUMBUS...EAGLE LAKE...EDNA...EL CAMPO...LAKE SOMERVILLE... MISSOURI CITY...PIERCE...RICHMOND...ROSENBERG...SEALY... SUGAR LAND...WEIMAR...WHARTON 327 PM CDT SUN APR 26 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. A TIGHT PRESSURE GRADIENT WILL RESULT IN SOUTHEAST WINDS OF 20 TO 30 MPH THROUGH EARLY THIS EVENING. WIND GUSTS OF 30 TO 40 MPH ARE LIKELY AT TIMES. WIND SPEEDS ARE EXPECTED TO DIMINISH TO 15 TO 20 MPH SHORTLY AFTER SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS. && $$ TXZ214-238-270430- /O.CON.KHGX.WI.Y.0009.090427T0100Z-090427T0900Z/ CHAMBERS-GALVESTON- INCLUDING THE CITIES OF...ANAHUAC...FRIENDSWOOD...GALVESTON... LEAGUE CITY...MONT BELVIEU...TEXAS CITY...WINNIE 327 PM CDT SUN APR 26 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 4 AM CDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 4 AM CDT MONDAY. A TIGHT PRESSURE GRADIENT WILL RESULT IN SOUTHEAST WINDS OF 15 TO 25 MPH THIS AFTERNOON. ALONG THE IMMEDIATE COAST...WINDS ARE EXPECTED TO INCREASE SHORTLY AFTER SUNSET TO 20 TO 30 MPH WITH GUSTS OF 30 TO 40 MPH. THE WINDS WILL DIMINISH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS. && $$ TXZ236-237-270430- /O.CON.KHGX.WI.Y.0009.000000T0000Z-090427T0900Z/ BRAZORIA-MATAGORDA- INCLUDING THE CITIES OF...ALVIN...ANGLETON...BAY CITY... FREEPORT...LAKE JACKSON...PALACIOS...PEARLAND 327 PM CDT SUN APR 26 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY. A TIGHT PRESSURE GRADIENT WILL RESULT IN SOUTHEAST WINDS OF 20 TO 30 MPH THROUGH EARLY THIS EVENING. WIND GUSTS OF 30 TO 40 MPH ARE LIKELY AT TIMES. OVER INLAND AREAS...WIND SPEEDS ARE EXPECTED TO DIMINISH TO 15 TO 20 MPH SHORTLY AFTER SUNSET. HOWEVER...THE WINDS WILL REMAIN STRONG UNTIL LATE TONIGHT FOR IMMEDIATE COASTAL AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS. && $$
000 WWUS74 KHGX 270105 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 805 PM CDT SUN APR 26 2009 ...WIND ADVISORY HAS BEEN CANCELED... .GUSTY WINDS WILL STILL BE POSSIBLE TONIGHT BUT SUSTAINED WINDS WILL REMAIN BELOW 20 MPH ACROSS THE AREA. THE WIND ADVISORY HAS BEEN CANCELED SINCE WINDS ARE NO LONGER EXPECTED TO MEET CRITERIA. TXZ214-236>238-270215- /O.CAN.KHGX.WI.Y.0009.000000T0000Z-090427T0900Z/ BRAZORIA-CHAMBERS-GALVESTON-MATAGORDA- INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY... FREEPORT...FRIENDSWOOD...GALVESTON...LAKE JACKSON...LEAGUE CITY... MONT BELVIEU...PALACIOS...PEARLAND...TEXAS CITY...WINNIE 805 PM CDT SUN APR 26 2009 ...WIND ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS CANCELED THE WIND ADVISORY. $$ TXZ195-197-210-211-226-227-235-270215- /O.EXP.KHGX.WI.Y.0009.000000T0000Z-090427T0100Z/ AUSTIN-BURLESON-COLORADO-FORT BEND-JACKSON-WASHINGTON-WHARTON- INCLUDING THE CITIES OF...BELLVILLE...BRENHAM...CALDWELL... COLUMBUS...EAGLE LAKE...EDNA...EL CAMPO...LAKE SOMERVILLE... MISSOURI CITY...PIERCE...RICHMOND...ROSENBERG...SEALY... SUGAR LAND...WEIMAR...WHARTON 805 PM CDT SUN APR 26 2009 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS SHOULD REMAIN BELOW ADVISORY CRITERIA. WINDS WILL STILL REMAIN AROUND 15 MPH WITH GUSTS TO AROUND 25 MPH. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this wind advisory went out at Apr 26, 11:26 AM CDT, 5 minutes earlier.
Area forecast discussion, Apr 26, 11:26 AM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1126 AM CDT SUN APR 26 2009
.UPDATE...
AFTER FURTHER CONSIDERATION HAVE DECIDED TO GO AHEAD AND POST A
WIND ADVISORY FOR THE WESTERN THIRD OF THE CWA UNTIL 01Z...AND FOR
THE IMMEDIATE COASTAL AREAS FOR THE OVERNIGHT HOURS TONIGHT.
35
&&
.PREV DISCUSSION... /ISSUED 1057 AM CDT SUN APR 26 2009/
DISCUSSION...
TIGHT PRESSURE GRADIENT WILL RESULT IN GUSTY WINDS OF 15 TO 25 MPH
ACROSS THE AREA THROUGH MONDAY. BASED ON LATEST GUIDANCE...LOOKS
LIKE WINDS WILL REMAIN BELOW ADVISORY CRITERIA FOR MOST AREAS.
THE EXCEPTION WILL BE OVER THE FAR WEST...WHARTON/JACKSON/MATAGORDA
WHERE WINDS WILL PROBABLY TOUCH CRITERIA FROM TIME TO TIME THIS
AFTN. HAVE DECIDED TO HOLD OFF ON AN ADVISORY SINCE IT SHOULD NOT
BE PREDOMINANT. WINDS ON THE IMMEDIATE COAST WILL ACTUALLY PEAK
OVERNIGHT TONIGHT...SO AN ADVISORY MAY BE NEEDED FOR COASTAL
SECTIONS SECOND PERIOD. PER MORNING ANALYSIS...FLOW ALOFT REMAINS
DIFFLUENT ACROSS SE TX. HOWEVER...BEST MOISTURE HAS SHIFTED WEST
OF THE CWA WITH 850 MB DEWPOINTS NOW BELOW 10C AND PWS DOWN TO
1.0-1.2 INCHES. ATMOSPHERE ALSO A BIT MORE CAPPED TODAY. HAVE KEPT
POPS AT 20 PCT WITH JUST SOME ISOLATED CONVECTION EXPECTED TO
DEVELOP.
35
PREV DISCUSSION... /ISSUED 652 AM CDT SUN APR 26 2009/
AVIATION...
PRIMARILY MVFR THROUGH AFTERNOON UNDER PRONOUNCED ONSHORE FLOW. AS
WAS THE CASE YESTERDAY...NOT EXPECTING MUCH IN THE WAY OF CONVECTION
OTHER THAN A QUICKLY PASSING -SHRA. MOISTURE PROFILES DEEPEN GOING
NTO EVENING...FORECAST IS FOR BKN-OVC MVFR UNDER DENSE CI. STOUT
SOUTHERLIES WINDS IN THE 15-25 KT RANGE TO PERSIST WELL INTO MONDAY.
31
PREV DISCUSSION... /ISSUED 352 AM CDT SUN APR 26 2009/
DISCUSSION...
WEATHER STORY TODAY WILL BE THE WIND. SOUTHEAST WINDS 15 TO 25 MPH WILL
BE COMMON ALMOST AREA WIDE...AND THE MORNING CREW MIGHT NEED TO CONSIDER
A WIND ADVISORY FOR PORTIONS OF THE AREA. WE COULD SEE SOME ISOLATED
SHOWER AND THUNDERSTORM DEVELOPMENT MAINLY IN THE AFTERNOON WITH THE
HELP OF DAYTIME HEATING. A SERIES OF DISTURBANCES WILL MOVE ACROSS THE
STATE OVER THE NEXT SEVERAL DAYS. THESE FEATURES IN COMBINATION WITH
A PERSISTENT AND MOIST SOUTHEAST SURFACE WIND WILL BRING A CHANCE OF
SHOWERS AND THUNDERSTORMS TO THE AREA WITH THE GREATEST RISK UP NORTH
WHERE SLIGHTLY HIGHER POPS WILL BE CARRIED. THERE MIGHT EVEN BE SOME
SEVERE THUNDERSTORM DEVELOPMENT...BUT THE RISK APPEARS TO BE TOO LOW
AT THIS TIME TO INCLUDE IN THE FORECAST. ALMOST THE ENTIRE AREA SHOULD
SEE A SLOW WARMUP DURING THE UPCOMING WEEK WITH INLAND HIGHS IN THE
MID TO UPPER 80S WITHIN REACH. MORNING LOWS IN THE UPPER 60S TO LOWER
70S WILL PERSIST...AND THESE VALUES ARE A GOOD 7 TO 10 DEGREES ABOVE
NORMAL. PREFER THE LATEST ECMWF MODEL RUN THAT KEEPS AND END OF THE
WEEK AND WEEKEND COLD FRONT WELL NORTH OF THE AREA. 42
MARINE...
DUE TO THE EXTENDED PERIOD OF THIS MODERATE/STRONG SOUTHEASTERLY
FETCH ACROSS THE GULF DRAGGING IN HIGHER SWELL...HAVE DECIDED TO
EXTEND THE ALL WATERS SCA THROUGH TUESDAY MORNING. THERE MAY BE
TIMES THAT SUSTAINED WINDS WILL DROP UNDER 20 KNOTS...BUT LOCAL
WATERS WILL REMAIN CHOPPY. GULF SEA HEIGHTS IN THE 5-7 FOOT RANGE
NEARSHORE...8-10 FEET OFFSHORE...WITH MANY GUSTS IN THE 20-25 KNOT
RANGE CAN BE EXPECTED THROUGH AT LEAST TUESDAY. THERE WILL BE LITTLE
CHANGE IN THE LARGE SCALE GULF OF MEXICO PRESSURE FIELD OVER THE
NEXT 48 HOURS. 31
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 84 70 83 70 84 / 20 20 40 30 30
HOUSTON (IAH) 83 71 83 71 84 / 20 10 30 30 30
GALVESTON (GLS) 80 73 80 73 80 / 10 10 20 20 20
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY UNTIL 4 AM CDT MONDAY FOR THE FOLLOWING ZONES:
BRAZORIA...MATAGORDA.
WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: AUSTIN...BURLESON...COLORADO...FORT BEND...JACKSON...
WASHINGTON...WHARTON.
WIND ADVISORY FROM 8 PM THIS EVENING TO 4 AM CDT MONDAY FOR THE
FOLLOWING ZONES: CHAMBERS...GALVESTON.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT TUESDAY FOR THE FOLLOWING
ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS FROM FREEPORT
TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH
ISLAND TO FREEPORT OUT 20 NM.
&&
DISCUSSION...35Hazardous weather outlook, Apr 26, 4:16 AM CDT, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 416 AM CDT SUN APR 26 2009 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-271200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 416 AM CDT SUN APR 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A TIGHT PRESSURE GRADIENT TODAY WILL RESULT IN GUSTY SOUTHEAST WINDS THAT WILL BE VERY CLOSE TO WIND ADVISORY CRITERIA. .DAY TWO THROUGH FOUR...MONDAY THROUGH WEDNESDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AS A SERIES OF UPPER LEVEL DISTURBANCES MOVE ACROSS THE STATE. THE POTENTIAL EXISTS FOR A FEW STORMS TO BECOME STRONG OR SEVERE MAINLY OVER THE NORTHERN PORTIONS OF THE AREA. IN ADDITION...BRIEF HEAVY RAINFALL WILL BE POSSIBLE. .DAYS FIVE THROUGH SEVEN...THURSDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.